# SDR CA000404029

- Difficulty date: November 24, 1999
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 1,565 hours
- Engine: Lyc HO360C1A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: HA610301
- Condition: Leaking
- Location: Internal
- Part time: 1,500 hours
- Component: Carburetor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARBURETOR  LEAKING INTERNALLY.
